MAUDE Adverse Event Report: ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROCEED MESH 6INX6IN(15CMX15CM) SQ; MESH, SURGICAL, POLYMERIC
Catalog Number PCDM1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Nausea (1970); Hernia (2240); Obstruction/Occlusion (2422); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery on (b)(6) 2014 and mesh was implanted.It was reported that during surgery on (b)(6) 2014 the surgeon noted some omental adhesions in the right side of abdomen to the right side of previously placed mesh left she had some fascial stay suture and appeared one of these had pulled through like it was a small swish cheese hernia causing small defect.It was reported that the patient experienced abdominal pain, bulge and adhesions.It was reported that the patient underwent recurrent ventral incisional hernia repair with mesh on (b)(6) 2017 during which mesh had torn causing a recurrence in the mid portion of the mesh containing small bowel and preperitoneal fat.It was reported that the patient had lysis of adhesion, recurrent ventral hernia repair on (b)(6) 2018.It was reported that the patient underwent recurrent incisional hernia repair with mesh, intra abdominal adhesive disease, partial small bowel obstruction on (b)(6) 2022.It was reported that the patient had nausea, abdominal pain and adhesions.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/8/2024 to date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on 09/14/2017.((b)(4) submitted for adverse event which occurred on 4/13/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PROCEED MESH 6INX6IN(15CMX15CM) SQ
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-CORNELIA
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20396642
Report Number2210968-2024-10589
Device Sequence Number11635928
Product Code FTL
UDI-Device Identifier10705031047754
UDI-Public(01)10705031047754(17)160831(10)HKG204
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060713
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2016
Device Catalogue NumberPCDM1
Device Lot NumberHKG204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight104 KG
Patient RaceBlack Or African American